Increase in creatinine at the beginni... - PKD Charity for A...

PKD Charity for Autosomal Dominant PKD

1,099 members259 posts

Increase in creatinine at the beginning of the use of tolvaptan ?

gorczes profile image
2 Replies

Hi, I'm Piotr from Poland.

Please write how your blood creatinine increased after starting Tolvaptan treatment?

I have been taking tolvaptan for less than two months. when I started my creatinine was 1.7 mg / dl and now it is 1.94 mg / dl. In the meantime, I did tests 3 times and there was a creatinine increase in each of them. is it the tolvaptan effect? I read that at the beginning of the treatment there is a sudden drop in egfr, how was it for you?

I cordially greet everyone.

Peter.

2 Replies
Susan_101 profile image
Susan_101Moderator

You may find some of useful information in a recording of a PKD Charity event. Prof Daniel Gale discusses Tolvaptan youtu.be/eYqkYVjvrfI

gorczes profile image
gorczes in reply to Susan_101

unfortunately my question is not answered there. 😕

You may also like...